# SDR 00FDEA00565

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Cable
- Condition: Out Of Adj
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O, LANDING GEAR SELECTED UP, GEAR CAME UP WITH VIB AFT GREEN/RED GEAR IND WENT OUT WITH THE EXCEPTION OF THE RED DOOR LIGHT ON FWD PNL (NOSE).  COMPLIED WITH RED TABS.  A/C RELEASED FOR SERVICE PER MEL.  *S/D*  ADJUSTED NOSE GEAR DOORS PER MM 32-22-1.  ADJUSTED TENSION ON DOOR RETRACTION CABLES PER MM 32-22-1.  OPS CK NORM.
